... flashbacks (PTSD/depression situation). I had/still have some stomach issues from it - gas, pain, diarrhea occasionally. But in the last month, my skin started breaking out (acne) and I have clogged pores (I am 58 yrs, old). I get funny rashes that come and go. I think this is all related to what is going on in my stomach, but wondered if anyone else had these problems, and if so, did you find any solutions? Oh, and I still have a hard time sleeping, but feel that is more due to the trauma I went through. Any suggestions for any of this? Thanks!
Joined a few minutes ago & when I saw your question, thought I'd add my two-cents worth... I agree wholeheartedly with you about the benefits of Zoloft. When my son was diagnosed with ALS (AKA Lou Gehrig's disease,,, an automatic death sentence), hubby & I insisted on him moving back home (he was divorced). Lexapro helped for a while, then I was rx'ed Cymbalta for the last year of his life. It allowed me to continue going to work, coming home & cooking, taking care of my elderly mom, & eventually moving into Hospice with him. After "it" was over, the flashbacks started... I continued to "live at Hospice", relived the last wk. of his life 100 times a day. This went on for 2 years, until a wonderful psychiatrist started me on Zoloft & imipramine. Gradually, the flashbacks happened less often & for a shorter period of time, thanks to the Zoloft ((I take 300 mg. in the a.m.). I mentioned imipramine because it allowed me to actually get REM sleep, which I had not had in years. Please ask your physician's opinion about this med. Lunesta, Ambien, etc. had NO effect on my lack of sleep, but I believe the imipramine, along with Zoloft, literally saved my life. It is an old, tried-and-true med. My psychiatrist was in Viet Nam, & imipramine was what he gave the pilots every night so that they could get a real night's sleep. I take 100 mg. at night, have no "hangover" feeling the next morning, and actually dream again! Good luck to you.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2011 • 11 answers
Post Traumatic Stress Disorder - Hi. I am new to this type of forum so forgive me if I ramble or am?
Posted 13 Sep 2012 • 7 answers
Posted 22 Mar 2015 • 1 answer
Posted 7 Jan 2016 • 2 answers
Posted 29 Dec 2016 • 1 answer